# SDR ODAR2025080600001

- Difficulty date: August 6, 2025
- Submitted: August 6, 2025
- Operation: General aviation
- Aircraft: N482CP
- Make and model: Cessna 182T
- Aircraft serial: 18282263
- Aircraft time: 2,640 hours
- Engine: Lyc IO540AB1A5
- Engine time: 750 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100HR / ANNUAL INSPECTION FOUND RH INBOARD FLAP COVE SKIN CRACKED ALONG WITH FLAP TRACK RIVETS WORKING OUT. INSPECTED AREA AROUND FLAP AND FOUND THE INBD FLAP TRACK/RIB ASSEMBLY TO BE CRACKED THROUGH.
